Take inventory of your medications
Sometimes the combination of drugs can produce serious side effects; in other cases a drug itself, both over-the-counter and prescribed, cause brain fog, according to webmd.com. If you notice changes in your thinking or concentration, discuss the symptoms with your doctor. Make a list of all the medications, over-the-counter drugs, and supplements you take, and go over them with your GP to rule out potential harmful interactions. Watch out for these other 11 signs your medication is making you sick.
Are you undergoing cancer treatment?
Often referred to as “chemo brain,” memory and concentration can be affected by chemotherapy, reports webmd.com: “You may have trouble remembering details like names or dates, have a hard time multi-tasking, or take longer to finish things. It usually goes away fairly quickly, but some people can be affected for a long time after treatment.” Here are some more tips for managing chemotherapy.
Reduce your screen time
You probably know that there are some real benefits to cutting down on screen time. But did you realize that spending hours on computers, tablets, or smartphones can cause mental exhaustion, too? According to livescience.com, “Such digital overload may have an adverse effect on the brain and leave you distracted, foggy-brained and less productive.” Try carving out times without electronics so your brain can rest and re-boot. These are 15 more ways technology can make you sick.